| Catalog Number |
MDT216904 |
| Medical Device Problem Code |
Material Erosion (1214)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Customer states we have and or towel that we use in spd but it is made of cotton and is leaving pieces of the cotton on sterile tray and instruments.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
Event or Problem Description
Customer states we have and or towel that we use in spd but it is made of cotton and is leaving pieces of the cotton on sterile tray and instruments.